Zyrtec Cetirizine HCl/Antihistamine 10mg (100 ct.)
- $ 35 98 35.98
- Free shipping
- Enter ZIP Code for shipping options
- Estimated arrival
- Free Pickup
Why we love this
The key to reducing allergies effectively for 24 hours? Zyrtec has your back, indoors or out. Our 2-pack adds convenience—and value—all season long.
About this item
- Fast allergy relief
- For allergies indoors or out
- Starts working in 1 hour
Zyrtec provides effective 24-hour relief from your worst allergy symptoms like sneezing, runny nose, itchy eyes, throat or nose. Relieving symptoms in one hour, you'll get allergy relief—fast. For hay fever and upper respiratory allergies. Use only as directed.
- Contains 2 bottles of 50 tablets each
- Original prescription strength
- For indoor and outdoor allergies
- Use on only as directed
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.
Important Sam's Club Disclaimer: All content, including but not limited to, recipe and health information provided is for educational purposes only. Such content is intended to supplement, not substitute for, the diagnosis, treatment and advice of a medical professional. Such content does not cover all possible side effects of any new or different health program. Consult your medical professional for guidance before changing or undertaking a new diet or exercise program. Advance consultation with your physician is particularly important if you are under eighteen (18) years old, pregnant, nursing or have health problems. Product information is provided by the supplier or manufacturer of the product and should not be construed as medical advice. Sam's Club does not sponsor, recommend or endorse any third party, product, service or information provided on this site.